MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO STRAIGHT IRRIGATION CLIP; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO STRAIGHT IRRIGATION CLIP; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5450040011
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device overheated during procedure.There was no known patient impact, no known delay, no known medical intervention, and no known adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6, results code and conclusion code corrected.After investigation and further information about this event, this device is a concomitant device and is listed as concomitant on mdr 0001811755-2020-00681.

Brand Name
STRAIGHT IRRIGATION CLIP
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9820272
Report Number0001811755-2020-00679
Device Sequence Number1213148
Product Code ERL
UDI-Device Identifier07613327116571
UDI-Public07613327116571
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5450040011
Device Catalogue Number5450040011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer08/13/2020
09/04/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date08/13/2020
09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1